The quasi-isometry classification of rank one lattices
Publications Mathématiques de l'IHÉS, Volume 82 (1995), p. 133-168
@article{PMIHES_1995__82__133_0,
     author = {Schwartz, Richard Evan},
     title = {The quasi-isometry classification of rank one lattices},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {82},
     year = {1995},
     pages = {133-168},
     zbl = {0852.22010},
     mrnumber = {97c:22014},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1995__82__133_0}
}
Schwartz, Richard Evan. The quasi-isometry classification of rank one lattices. Publications Mathématiques de l'IHÉS, Volume 82 (1995) pp. 133-168. http://www.numdam.org/item/PMIHES_1995__82__133_0/

[C] K. Corlette, Hausdorff Dimension of Limits Sets I, Invent. Math., 102 (1990), 521-541. | MR 91k:58067 | Zbl 0744.53030

[E1] D. B. A. Epstein et al., Word Processing in Groups, Jones and Bartlett, 1992. | MR 93i:20036 | Zbl 0764.20017

[E2] D. B. A. Epstein, Analytical and Geometric Aspects of Hyperbolic Space, LMS Lecture Notes, series 111, Cambridge University Press, 1984. | MR 88c:57003 | Zbl 0601.00008

[Go] W. Goldman, Complex Hyperbolic Space, notes available from the author.

[Gr1] M. Gromov, Asymptotic Invariants of Infinite Groups, LMS Lecture Notes Series, 1994.

[Gr2] M. Gromov, Carnot-Caratheodory Spaces Seen from Within, IHES, preprint, 1994. | Zbl 0864.53025

[KR] A. Koranyi and H. M. Reimann, Foundations for the Theory of Quasi-Conformal Mappings of the Heisenberg Group, Preprint, 1991. | Zbl 0876.30019

[M1] G. D. Mostow, Strong Rigidity of Locally Symmetric Spaces, Annals of Math. Studies, No. 78, Princeton University Press, 1973. | MR 52 #5874 | Zbl 0265.53039

[M2] G. D. Mostow, Quasiconformal Mappings in n-Space and the Rigidity of Hyperbolic Space Forms, Publ. Math. IHES, 34 (1968), 53-104. | Numdam | MR 38 #4679 | Zbl 0189.09402

[P] P. Pansu, Métriques de Carnot-Caratheodory et Quasi-Isométries des Espaces Symétriques de Rang Un., Annals of Math., 129 (1989), 1-60. | MR 90e:53058 | Zbl 0678.53042

[T] W. Thurston, The Geometry and Topology of Three-Manifolds, Princeton University Lecture Notes, 1978.

[Z] R. Zimmer, Ergodic Theory and Semi-Simple Lie Groups, Birkhauser, Boston, 1984. | MR 86j:22014 | Zbl 0571.58015